# SDR FDEA201103161016

- Difficulty date: March 16, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 21,643 hours, 11,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: A5398111320051
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN LT SIDE BETWEEN FRAME 79 & FRAME 80/82 AT FLOOR LEVEL; INTERCOSTAL WEB STRUCTURE IS CRACKED, STRINGER 26L-STRINGER 26L.  REMOVED CRACKED WEB INTERCOSTAL IAW SRM 51-40-21, PARA 7.  RECEIVED NEW WEB IAW DWG 18A53981113, ISSUE "A", PO 686125.1.  LOCATED AND DRILLED NEW WEB IAW SRM 51-40-44.   INSTALLED WEB IAW SRM 51-40-21, PARA 7 AND DWG 18A53981113, ISSUE "A".
